# SDR UALA2012080804270

- Difficulty date: July 29, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 57,860 hours, 16,201 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cover
- Condition: Missing
- Location: Window Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE, CAPTAIN REPORTED SLIDING WINDOW UNDERNEATH THE LOCK HANDLE TRACK COVER MISSING.  REPLACED MISSING LOCK HANDLE TRACK COVER.
